# SDR SWAA2014091531952

- Difficulty date: August 28, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 73,409 hours, 62,342 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Part number: 65C2584151RSEP
- Part serial: WN0053
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LE STATION 131, CTR BALANCE WEIGHT CORRODED BETWEEN MOUNT FLANGE & WEIGHT.  R & R RUDDER IAW AMM.
